Conformally Covariant Differential Operators for the Diagonal Action of \(O(p,\,q)\) on Real Quadrics

Abstract

Let \(X=G/P\) be a real projective quadric, where \(G=O(p,\,q)\) and P is a parabolic subgroup of G. Let \((\pi _{\lambda ,\epsilon },\, \mathcal H_{\lambda ,\epsilon })_{ (\lambda ,\epsilon )\in {\mathbb {C}}\times \{\pm \}}\) be the family of (smooth) representations of G induced from the characters of P. For \((\lambda ,\, \epsilon ),\, (\mu ,\, \eta )\in {\mathbb {C}}\times \{\pm \},\) a differential operator \(\mathbf D_{(\mu ,\eta )}^\mathrm{reg}\) on \(X\times X,\) acting G-covariantly from \({\mathcal {H}}_{\lambda ,\epsilon } \otimes {\mathcal {H}}_{\mu , \eta }\) into \({\mathcal {H}}_{\lambda +1,-\epsilon } \otimes {\mathcal {H}}_{\mu +1, -\eta }\) is constructed.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Beckmann, R., Clerc, J.-L.: Singular invariant trilinear forms and covariant (bi)-differential operators under the conformal group. J. Funct. Anal. 262, 4341–4376 (2012)

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Ben Saïd, S., Clerc, J.-L., Koufany, K.: Conformally covariant bi-differential operators on a simple real Jordan algebra (submitted)

  3. 3.

    Clerc, J.-L.: Singular conformally invariant trilinear forms. II. The higher multiplicity case. Transform. Groups 22, 651–706 (2017)

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Clerc, J.-L.: Another approach to Juhl’s conformally covariant differential operators from \(S^n\) to \(S^{n-1}\). SIGMA 13, 026 (2017)

    MATH  Google Scholar 

  5. 5.

    Eelbode, D., Souček, V.: Conformally invariant powers of the Dirac operator in Clifford analysis. Math. Methods Appl. Sci. 33, 1558–1570 (2010)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Knapp, A.: Representation Theory of Semisimple Groups, Overview Based on Examples. Princeton University Press, Princeton (1986)

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jean-Louis Clerc.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Clerc, J. Conformally Covariant Differential Operators for the Diagonal Action of \(O(p,\,q)\) on Real Quadrics. J Geom Anal 28, 3300–3311 (2018). https://doi.org/10.1007/s12220-017-9960-7

Download citation

Keywords

  • Conformally covariant differential operator
  • Projective quadric

Mathematics Subject Classification

  • 43A85
  • 58J70